# SDR UIEA2020090801965

- Difficulty date: September 7, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,600 hours, 25,198 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL,  LEFT FWD FUEL PUMP EICAS.  FWD FUEL PUMP OPERATIONS CHECK CARRIED OUT IAW AMM 28-22-03.  ALL SATISFACTORY AND INDICATE NORMAL.
